Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

The discrete fragmentation equations : semigroups, compactness and asynchronous exponential growth

Banasiak, Jacek and Lamb, Wilson (2012) The discrete fragmentation equations : semigroups, compactness and asynchronous exponential growth. Kinetic and Related Models, 5 (2). pp. 223-236. ISSN 1937-5093

[img]
Preview
PDF
pdfs.pdf - Published Version

Download (369kB) | Preview

Abstract

In this paper we present a class of fragmentation semigroups which are compact in a scale of spaces defined in terms of finite higher moments. We use this compactness result to analyse the long time behaviour of such semigroups and, in particular, to prove that they have the asynchronous growth property. We note that, despite compactness, this growth property is not automatic as the fragmentation semigroups are not irreducible.

Item type: Article
ID code: 40879
Keywords: semigroups of operators, fragmentation, long time asymptotics, compactness, asynchronous exponential growth property, Mathematics, Numerical Analysis, Modelling and Simulation
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Depositing user: Pure Administrator
Date Deposited: 14 Aug 2012 04:25
Last modified: 23 Jul 2015 16:25
URI: http://strathprints.strath.ac.uk/id/eprint/40879

Actions (login required)

View Item View Item